American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] Clinton T. Conley and Benjamin D. Miller. An antibasis result for graphs of infinite Borel chromatic number. Proc. Amer. Math. Soc. 142 (2014) 2123-2133.
Abstract, references, and article information   
View Article: PDF

[2] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information   
View Article: PDF

[3] Dominique Lecomte. Potential Wadge classes. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[4] Marcin Sabok. Forcing, games and families of closed sets. Trans. Amer. Math. Soc. 364 (2012) 4011-4039.
Abstract, references, and article information   
View Article: PDF

[5] Mathias Beiglböck and Walter Schachermayer. Duality for Borel measurable cost functions. Trans. Amer. Math. Soc. 363 (2011) 4203-4224. MR 2792985.
Abstract, references, and article information   
View Article: PDF

[6] Peter Eliaš. Dirichlet sets, Erdős-Kunen-Mauldin theorem, and analytic subgroups of the reals. Proc. Amer. Math. Soc. 139 (2011) 2093-2104. MR 2775387.
Abstract, references, and article information   
View Article: PDF

[7] Tamás Mátrai. Kenilworth. Proc. Amer. Math. Soc. 137 (2009) 1115-1125. MR 2457453.
Abstract, references, and article information   
View Article: PDF

[8] Gábor Kun. A surprising covering of the real line. Proc. Amer. Math. Soc. 134 (2006) 3555-3559. MR 2240667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Riss. Generating Borel sets by balls. St. Petersburg Math. J. 17 (2006) 683-698. MR 2173940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Petr Holicky. Borel sets with countable sections for nonseparable spaces. Proc. Amer. Math. Soc. 134 (2006) 1519-1525. MR 2199201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter J. Hammond and Yeneng Sun. Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006) 737-747. MR 2180892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frédéric Bayart. Porosity and hypercyclic operators. Proc. Amer. Math. Soc. 133 (2005) 3309-3316. MR 2161154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jirí Spurny. $F_\sigma$--additive families and the invariance of Borel classes. Proc. Amer. Math. Soc. 133 (2005) 905-915. MR 2113943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Petr Holicky and Miklós Laczkovich. Descriptive properties of the set of exposed points of compact convex sets in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 132 (2004) 3345-3347. MR 2073311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dennis K. Burke and Roman Pol. On non-measurability of ${\ell_\infty}/c_0$ in its second dual. Proc. Amer. Math. Soc. 131 (2003) 3955-3959. MR 1999946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Henryk Michalewski. Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003) 3601-3606. MR 1991774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Delaware. Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide. Proc. Amer. Math. Soc. 131 (2003) 2537-2542. MR 1974652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. A. Edgar and Chris Miller. Borel subrings of the reals. Proc. Amer. Math. Soc. 131 (2003) 1121-1129. MR 1948103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Laczkovich. A Ramsey theorem for measurable sets. Proc. Amer. Math. Soc. 130 (2002) 3085-3089. MR 1908933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jacek Cichon, Andrzej Jasinski, Anastasis Kamburelis and Przemyslaw Szczepaniak. On translations of subsets of the real line. Proc. Amer. Math. Soc. 130 (2002) 1833-1842. MR 1887032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Miroslav Zelený. A remark on the Debs--Saint-Raymond theorem. Proc. Amer. Math. Soc. 129 (2001) 3711-3714. MR 1860506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Abhijit Dasgupta. Borel complexity of the space of probability measures. Proc. Amer. Math. Soc. 129 (2001) 2441-2443. MR 1823929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Piotr Zakrzewski. Universally meager sets. Proc. Amer. Math. Soc. 129 (2001) 1793-1798. MR 1814112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Piotr Zakrzewski. Extending Baire Property by countably many sets. Proc. Amer. Math. Soc. 129 (2001) 271-278. MR 1695095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ilijas Farah. Analytic quotients: theory of liftings for quotients over analytic ideals on the integers. Memoirs of the AMS 148 (2000) MR 1711328.
Book volume table of contents   

[27] Miroslav Zelený. The Dynkin system generated by balls in $\mathbb{R}^d$ contains all Borel sets. Proc. Amer. Math. Soc. 128 (2000) 433-437. MR 1695330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marek Balcerzak and Joanna Peredko. One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999) 2759-2766. MR 1487357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. V. Arhangel'skii and J. Calbrix. A characterization of $\sigma$-compactness of a cosmic space $X$ by means of subspaces of $R^X$. Proc. Amer. Math. Soc. 127 (1999) 2497-2504. MR 1487355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4